advertisement
Question
Posted by: tsheps | 2008/05/26

minerva

hi i just want to know if anything might be wrong last night i took my last pill on the packet and there is no sign of periods still.it was the white pill...pls advice normally my cycle is 25 days.started the pills on the 28 April

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Check a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement